# SDR CALA2016042500250

- Difficulty date: April 25, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 33,019 hours, 11,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE FLOORBEAM STATION 328 AT RBL 12 SHOWS SIGNS OF CORROSION.  INSTALLED UPPER CHORD FLOORBEAM REPAIR IAW SRM 53-10-51 REPAIR 7 ALTERNATIVE 2.
